# SDR P5CA9801579

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DOES NOT WORK. CLEANED AND RESEATED CANNON PLUG ON EMERGENCY PANEL SYSTEM. OPS NORMAL PER MM 33-51-00.
